# SDR CALA0300023

- Difficulty date: January 17, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 15,065 hours, 5,168 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE AND DENT IN THE FORWARD CARGO DOOR EXTERNAL SKIN. THE GOUGE WAS APPROXIMATELY 6 INCHES IN LENGTH. THE DAMAGED AREA OF DOOR SKIN WAS REPAIRED IAW ECRA 5230-01709 AND SRM 52-00-01, REPAIR 3.
